%0 Journal Article
	%A Manoj Singh and  Mumtaz Ahmad Khan and  Abdul Hakim Khan
	%D 2014
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 94, 2014
	%T Operational Representation of Certain Hypergeometric Functions by Means of Fractional Derivatives and Integrals
	%U https://publications.waset.org/pdf/10000576
	%V 94
	%X The investigation in the present paper is to obtain
certain types of relations for the well known hypergeometric functions
by employing the technique of fractional derivative and integral.

	%P 1375 - 1380